# SDR DALA2022090205912

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 137,727 hours, 20,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:801, CORRECTIVE ACTION: ATTACHED MISSING SIGN PER B767 AMM 33-50 (2388414)
